MAUDE Adverse Event Report: ETHICON INC. ETHICON SECURESTRAP OPEN; IMPLANTABLE STAPLE

ETHICON INC. ETHICON SECURESTRAP OPEN; IMPLANTABLE STAPLE
Catalog Number OPENSTRAP20
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.In addition, a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Event or Problem Description
It was reported that the patient underwent a hernia repair procedure on an unknown date and absorbable straps were used using the ipom technique.During the procedure, multiple straps fell off and would not fix.The procedure was completed with a like device and no patient consequences.

Brand Name
ETHICON SECURESTRAP OPEN
Common Device Name
IMPLANTABLE STAPLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7511320
Report Number2210968-2018-72782
Device Sequence Number11168620
Product Code GDW
UDI-Device Identifier10705031202757
UDI-Public10705031202757
Combination Product (Y/N)N
PMA/510(K) Number
K123114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue NumberOPENSTRAP20
Device Lot NumberKGK196
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1